# SDR TWAA9803101

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 625 - AFT CABIN EGRESS LIGHTS AND TAIL CONE EXIT LIGHTS WERE BLINKING ON AND OFF IN DESCENT.  REPLACED POWER SUPPLY FOR AFT CABIN EGRESS LIGHT SYSTEM.  CHECK-C 11-15-97 MCI.  (X)
